# SDR YENA2019082390470

- Difficulty date: August 19, 2019
- Submitted: August 23, 2019
- Operation: Air carrier
- Aircraft: N636JB
- Make and model: Airbus A320-232
- Aircraft serial: 1452
- Aircraft time: 72,785 hours, 26,484 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 10WLBATT
- Condition: Failed
- Location: Emergency Lgihts
- Part time: 3,229 hours, 1,255 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FT # 225, EMERGENCY SLIDES L1 AND R1 FAILED EMERGENCY LIGHT TEST.   REMOVED AND REPLACED R1 SLIDE IAW AMM 25-62-44. PERFORMED OPS CHECK IAW AMM 25-62-44-400-007-A. OPS CHECK GOOD.
